# SDR AALA201910189020

- Difficulty date: October 15, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 65,095 hours, 29,094 cycles
- System (JASC): 4920 · APU Core Engine
- Part: O-Ring
- Condition: Leaking
- Location: Apu Turbine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ENTERED ACFT IN PHX, F/AS REPORTED STRONG ODOR IN CABIN, COULD ALSO SMELL IT IN COCKPIT, F/AS ALSO SMELLED IT IN FLT. MAINTENANCE TROUBLESHOT IAW JOB CARDS 26L00021001 & 26L00021002, APU WAS SOURCE.  REMOVED AND REPLACED APU TURBINE CAVITY VENT O-RINGS IAW AMM 49-91-53. NO FURTHER ODORS NOTED.
